# SDR PLGA970304B

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748BA
- Make and model: Saab SF340A
- Aircraft serial: 340A149
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

PWM - FLT 4795 - DURING TAKEOFF, THE NR 1 EADI WENT BLACK.  THE TAKEOFF WAS ABORTED.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE CLEANED AND INSPECTED CONNECTORS ON AHRS AND INDICATOR.  SYSTEM TESTED WITH NO DEFECTS FOUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
